MAUDE Adverse Event Report: COVIDIEN DOBBHOFF 12FR;43IN W/ STYLECN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBBHOFF 12FR;43IN W/ STYLECN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 711253CN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).While the health care professional did experience a stick/puncture it was from the guide wire of the feeding tube and not a needle.The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the nurse was removing the stylet from a dobbhoff feeding tube and the cap broke off exposing the wire and cut her finger.

Brand Name
DOBBHOFF 12FR;43IN W/ STYLECN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10093703
Report Number1282497-2020-09086
Device Sequence Number14304532
Product Code KNT
UDI-Device Identifier10884521146136
UDI-Public10884521146136
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number711253CN
Device Catalogue Number711253CN
Device Lot Number2222200290018
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2020
Initial Report FDA Received Date05/27/2020
Patient Sequence Number1